# SDR SA05023

- Difficulty date: February 20, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Part number: 10BM3300
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JAX  FLIGHT 175, EN-ROUTE DCA TO JAX - A FUEL ODOR WAS REPORTED DURING FLIGHT, AT SEAT ROW NUMBER 15 ON THE RIGHT HAND SIDE OF THE PLANE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A PETROLEUM ODOR AT SEAT 14F.  MAINTENANCE REPLACED THE SEAT CUSHION AND COVER ON BOTH SEAT 14E AND 14F.  ODOR IS NO LONGER PRESENT.  OK FOR SERVICE.
